Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Body Pigment In Legs People With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Can Lipodystrophy Be Treated? Caring for Yourself What Is Lipodystrophy? Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although there is no official definition of lipodystrophy in HIV, it isgenerally broken down into two categories: ...
Ask the Experts

body of an hiv infected person

would like to see how an infected person looks like
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,Sure. Take a peek at my smiling photo on this site. That's how an HIV-infected person looks.Dr. Bob Read more »

HIV/STD risk from body to body massage

Hi Doctor,I recently visited a massage parlor for a body massage. The masseuse applied oil all over my body (except penis) and gave me a hand massage. Later, she gave me a body to body massage. During this time, I feel her vagina might have...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...end of the rub down? That's impressive. You're either Italian or we need to check the dose of your Viagra. As for acquiring HIV, relax Max! Your risk is nonexistent. Massage and masturbation, even with multiple orgasms, is not a risk for... Read more »

black pigments

Goodday DR.Brain.I am currently on Viramune{nivirapine} and Kivexa and i am experiencing black pigments on the soles of my legs.To be candit it is embarassing.It is working well with me shld i change my combination tharapy or what shld i do .Thanks...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Pigmentation of the soles of the feet is not a common side effect of Kivexa/nevirapine so I would not have much confidence that switching Read more »

Kaposis Sarcoma

Hi Dr. Bob,I recently wrote to you about my partners KS- he was going to have chemo but the consultant said as the lesions are fading they are going to wait and see for another 4 to 6 weeks. I wonder if you could ask you a quick question, may sound...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...cutaneous lesion distributions may occur, such as on the nose, on or behind the ears, or involving the periorbital tissues; on the lower legs or feet (with large plaques on the soles of the feet in some patients); large clusters of lesions in the... Read more »
Articles
AIDS InfoNet

Body Shape Changes (Lipodystrophy)

...The Bottom Line What Is Lipodystrophy? Lipodystrophy, or "lipo" for short, is a collection of body shape changes in people taking antiretroviral medications (ARVs). "Lipo" refers to fat, and "dystrophy" means bad growth. These changes... Read more »
AIDS InfoNet

Body Composition Tests

...for men or over 35" for women is associated with greater health risk. Bioelectrical Impedance Analysis (BIA) In BIA, a person is weighed. Age, height, gender and weight or other physical characteristics such as body type, physical activity... Read more »
The Well Project

Caring for Your Liver if You Have HIV/AIDS

...liver enzyme AST or SGOT (aspartate aminotransferase): liver enzyme ALP (alkaline phosphotase): liver enzyme Bilirubin: blood pigment High enzyme levels can indicate liver damage caused by medications, alcohol, hepatitis (an inflammation of... Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...diseases including heart disease and Alzheimer's. What Is IRIS? IRIS is a serious condition that can occur shortly after a person starts HIV therapy for the first time. It can also occur in people who restart their meds after a time being... Read more »
Connect With Others

HIV will die within 20 mins out of body, right?

Posted by Anonymous, 2 Replies
...I heard that HIV in blood or semen cannot survive for more than 20 minutes if it exposes to air and remains on a surface, e.g. table, in a cup. Read more »

What the F%&# is it if not HIV?????

Posted by Anonymous, 4 Replies
...elevated muscle enzyme tests 6. Dry mouth, dry eyes and dry skin 7. Elbow infection 8. Multiple rashes on neck, trunk and arms 9. Lower leg & foot pain, burning sensation, areas which feel bruised (neuropathy?) 10. Multiple fibrous papules on... Read more »

Being Happy

Posted by Anonymous, 6 Replies
Who ever said living was easy wasnt very realistic. And Im not trying to sound bitter. Living is simply THE EXPERIENCE and those who still have the chance must seek for meaning rather than just keep complaining all the time. Ive been reading some... Read more »

HIV-1? HIV-2? HIV-O?

Posted by Anonymous, 6 Replies
...make them better! Doctors only become experts when they listen to their patients. So make your doctors listen to you. Its your body. Its your health. And if your doctor doesnt like it. go get another one. There were like 3 new strains of the flu... Read more »